# SDR SWAA101455

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 55,553 hours, 47,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND STRINGER SPLICE CRACKED AT BS 908, STR 4L.  REMOVED AND REPLACED SPLICE PER SRM.
